# SDR ASAA1057502

- Difficulty date: March 8, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 10,870 hours, 3,449 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185F
- Part serial: 2407
- Condition: Faulted
- Location: Nr 1
- Part time: 28,532 hours, 11,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 GENERATOR CONTROL UNIT SHOWS "GCU FAIL" FAULT LIGHT AND WILL NOT RESPOND TO BITE.  REMOVED AND REPLACED GCU 1.  ETOPS ROTABLE COMPONENT VERIFICATION.  C/B P6 4 F10 CLOSED.  PERFORMED GCU INSTALLATION TEST AND OPERATIONAL TEST OF AC GENERATION AND CONTROL SYSTEM ALL TESTS PASS.
